# SDR 29GA2014102700003

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 32,012 hours, 35,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 7252110
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO CLOSE.  LUBED MAIN CABIN DOOR.  OPS CHECKED GOOD.
